Article citationsMore>>

E. S. Curtis and C. Waller, “A Search-Theoretic Model of Legal and Illegal Currency,” Journal of Monetary Economics, Vol. 45, 2000, pp. 155-184. doi:10.1016/S0304-3932(99)00042-2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.